# SDR DALA2020110903630

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 57,290 hours, 39,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR EMERGENCY LIGHT COMES ON THEN GOES OUT.  LIGHT POSITION L2-833.  MAINTENANCE REPLACED THE BATTERY PACK AT POSITION B5-118, PER B717 AMM 33-51.  OPERATIONAL CHECK WAS NORMAL.
